... another leg ultrasound done and there was no clot. Can't I come off Coumadin now so that the leg pain will stop? I was told in the beginning that I had a possible DVD. Now I am told there is nothing there
Reta; really only your doctor can answer these questions about since they have not found anything if you still need the coumadin, and also ask them or the coumadin clinic if the leg problems are from the Coumadin. which I could help you more. But this should really come from the doctor if you can stop taking it. good luck to you.
I am 64 M-- DVT--5 mg coumadin. I developed pain my joints after starting this med--also my legs had veins popping out all over. Numbness on bottom of feet and pain in toes (and numbness) pins and needles stuff as well.
Anyway I took it for about 4 weeks and asked to change... They put me on Xeralto which was far worse! Read some of the comment under that med.
Finally I have decided to use aspirin and a diet. It is a case of the cure being worse than the disease. Obviously you should ask your MD.
You need to call your doctor.
Coumadin is a dangerous but very helpful drug. Anything you notice "different" you need to take seriously until you talk to your doctor.
There is a RARE side effect that causes leg pain. It's caused by bits of cholesterol breaking off and causing decreased blood floor in your feet.
Do you notice any bluish color to your toes (usually big toes) or on the bottom of your feet?
In any case, you need to call your doctor. There are other meds he can put you on.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 1 answer
I have total knee replacement 2 weeks ago I was put on coumadin.why would I need coumadin? now I am?
Posted 7 Dec 2010 • 1 answer
I have been on Coumadin for 3 weeks for a large PE. I am not allowed to exercise as there is a large
Posted 22 Mar 2012 • 2 answers
Posted 12 Apr 2014 • 2 answers
Posted 11 Jun 2016 • 1 answer